# SDR AWXA200301273

- Difficulty date: October 2, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654585546
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK INTERGRANULAR CORROSION WAS FOUND ON LOWER SURFACE OF R-2 DOOR CREASE BEAM LOWER SUPPORT ANGLE BS 964, RBL 48. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED SUPPORT ANGLE BS 964, RBL 48; FABRICATED A NEW REPLACEMENT ANGLE IAW DWG 65-45855; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1, FIG. 3 AND 4.
